MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M006D2201-0032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Urinary Tract Infection (2120); Obstruction/Occlusion (2422)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(2026).Surgical intervention for voiding dysfunction after water vapor thermal therapy: 3 cases from our institution.133rd annual meeting of the japanese urological association.Op-054-03.
 
Event or Problem Description
It was reported to boston scientific via an article presented on the 133rd annual meeting of the japanese urological association, that a retrospective study was conducted to assess required re-operation, after a water vapor thermal therapy procedure using rezum to treat benign prostatic hyperplasia.Data from patients that underwent rezum therapy from 01june2024 to 30july2025 at 1 institution in japan indicated that 3 patients required re-operation.Case 1 was an 80s male who had a prior history of two episodes of urinary retention.This patient underwent rezum therapy and became catheter-free 8 days after procedure.However, this patient experienced recurrent urinary tract infections and his voiding dysfunction persisted.Imaging revealed a cavity where the prostatic adenoma was located, a thin membranous urethral structure was left.Urethral obstruction during voiding was suspected.His symptoms resolved after a transurethral resection of the prostate.

Brand Name
REZUM
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline ave. n.
st. paul MN 55112
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25260031
Report Number2124215-2026-27784
Device Sequence Number21468094
Product Code KNS
UDI-Device Identifier00191506006785
UDI-Public(01)00191506006785
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM006D2201-0032
Device Catalogue NumberM006D2201-0032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date07/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale